| Title |
On the denseness of one set of series |
| Authors |
Laurinčikas, Antanas ; Šleževičienė, Rasa |
| Full Text |
|
| Is Part of |
Nonlinear analysis : modelling and control. 2001, vol. 6, no 1, p. 79-88.. ISSN 1392-5113 |
| Keywords [eng] |
function of exponential type ; multiplicative function ; space of analytic functions |
| Abstract [eng] |
In the paper the denseness of the set of all convergent series related to a class of multiplicative functions is obtained. |
| Type |
Journal article |
| Language |
English |
| Publication date |
2001 |
| CC license |
|